# SDR FDEA201204201498

- Difficulty date: April 20, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 63,183 hours, 20,177 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bushing
- Condition: Damaged
- Location: Generator
- Part time: 17,350 hours, 12,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU GENERATOR INSTALLATION LOOSE DAMAGED BUSHING ON GENERATOR,   DAMAGE TO BUSHING MOUNT ON GEAR BOX ASSY.  INSTALLED NEW SERVICABLE APU IAW AMM49-04-01-2-0.
